# SDR USAA020162

- Difficulty date: April 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT/BEAM CORRODED 8 INCHES LONG, LEFT AFT SIDE NOSE GEAR STATION 270 BL 0 WL 217 FLOORBEAM.  CORROSION LEVEL 2.  INSTALLED DOUBLERS AND REPAIR ANGLES PER TYPICAL REP 53-20-08 AND EA 73795.  (M)
